Existence of limit cycles in a tritrophic food chain model with Holling functional responses of type II and III

Gamaliel Blé, Víctor Castellanos, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

Copyright © 2016 John Wiley & Sons, Ltd. We are interested in the coexistence of three species forming a tritrophic food chain model. Considering a linear grow for the lowest trophic species, Holling III and Holling II functional response for the predator and the top-predator, respectively. We prove that this model has stable periodic orbits for adequate values of its parameters. Copyright © 2016 John Wiley & Sons, Ltd.
Original languageEnglish
Pages (from-to)3996-4006
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number14
DOIs
Publication statusPublished - 30 Sep 2016

Keywords

  • Hopf bifurcation
  • Lyapunov coefficient
  • periodic orbit
  • population dynamics

Fingerprint Dive into the research topics of 'Existence of limit cycles in a tritrophic food chain model with Holling functional responses of type II and III'. Together they form a unique fingerprint.

Cite this